# SDR DALA2015020300877

- Difficulty date: January 30, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,916 hours, 46,016 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR DOUBLER ON HORIZONTAL STABILIZER FAIRING 3705A.  SKIN WAS TRIM OUT.  FABRICATED DOUBLER AND FILLER IAW ER/A 464895-14 MA.  PARTS REPAIR WERE  INSTALLED  IAW SRM 55-03.
